CureZone   Log On   Join
Re: Adverse reaction to probiotic. Need opinions please
 
saved1230 Views: 3,312
Published: 14 years ago
 
This is a reply to # 872,604

Re: Adverse reaction to probiotic. Need opinions please


I have to agree with you on this. I actally itch more if I am taking probiotics. I also don't eat yogurt. I can be strict vegan diet and if I add probiotic I still itch. Now, I have done probiotic suppositories and gotten relief but no complete recovery from the problem, only temperary.Oral probiotics actually seem to be a problem, and I have tryed many different brands to see if it is just the products.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

1.359 sec, (1)